# SDR SWAA000231

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4160001
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL DURING FLIGHT IN AFT GALLEY, TURNED COFFEEMAKERS OFF AND SMELL DISAPEARED.  PULLED AND COLLARED AFT GALLEY LOWER COFFEEMAKER C/B AND CONTINUED PER MX NOTE.  LATER AT MDW RESEATED LOWER COFFEEMAKER CONNECTOR.  RESET C/B AND OPS CHECK GOOD PER MM.
